Alert archive / Missouri / Tornado Warnings in 2024
Tornado Warning 9, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Apr 2, 2024, 4:08 AM CDT for Cape Girardeau County, Scott County, Missouri; Alexander County, Union County, Illinois. It was in force for 37 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2024, 4:08 AM CDT (09:08 UTC)
- Expired
- Apr 2, 2024, 4:45 AM CDT
- In force
- 37 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Alexander County, IL, Union County, IL, Cape Girardeau County, MO, Scott County, MO
The radar
The Paducah radar (KPAH), 67 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 4:15 AM CDT | TORNADO | 3 Ene Gordonville, MO | A brief EF-0 tornado with estimated peak winds of 80 mph uprooted a few trees and downed several large tree limbs along County Road 319 in central Cape Girardeau County during the early morning hours of Tuesday, April 2. The tornadic circulation quickly dimini |
| Apr 2, 4:17 AM CDT | TSTM WND DMG | 1 Ssw Jackson, MO | Trees down on powerlines. |
| Apr 2, 4:17 AM CDT | TSTM WND DMG | 3 Ene Gordonville, MO | A microburst with estimated peak winds of 85 mph caused sporadic wind damage on the west side of Cape Girardeau, MO, during the early morning hours of April 2, 2024. Dozens of trees were uprooted or suffered damaged to large tree limbs. A few homes also had si |
| Apr 2, 4:20 AM CDT | TSTM WND DMG | 2 Nw Cape Girardeau, MO | Roof damage to a house on Highland Drive. |
| Apr 2, 4:20 AM CDT | TSTM WND DMG | 2 Wnw Cape Girardeau, MO | A couple large trees down. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 2:00 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 9.1 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 752 J/kg
- Mixed-layer CIN
- -231 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
699
WFUS53 KPAH 020908
TORPAH
ILC003-181-MOC031-201-020945-
/O.NEW.KPAH.TO.W.0009.240402T0908Z-240402T0945Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
408 AM CDT Tue Apr 2 2024
The National Weather Service in Paducah has issued a
* Tornado Warning for...
Southwestern Union County in southern Illinois...
Northwestern Alexander County in southern Illinois...
North central Scott County in southeastern Missouri...
Central Cape Girardeau County in southeastern Missouri...
* Until 445 AM CDT.
* At 408 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Bollinger Mill State Historic Site, moving east at
35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Cape Girardeau, Jackson, Gordonville, and Dutchtown around 415 AM
CDT.
Scott City around 420 AM CDT.
Trail Of Tears State Park around 430 AM CDT.
Other locations impacted by this tornadic thunderstorm include Mill
Creek, Whitewater, East Cape Girardeau, and Allenville.
This includes Interstate 55 between Mile Markers 92 and 106.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3733 8986 3740 8986 3752 8922 3733 8919
3733 8922 3732 8921 3729 8920 3726 8925
3725 8925 3722 8984
TIME...MOT...LOC 0908Z 261DEG 29KT 3732 8977
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
JGG3 follow-up statements
705
WWUS53 KPAH 020918
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
418 AM CDT Tue Apr 2 2024
MOC201-020928-
/O.CAN.KPAH.TO.W.0009.000000T0000Z-240402T0945Z/
Scott MO-
418 AM CDT Tue Apr 2 2024
...THE TORNADO WARNING FOR NORTH CENTRAL SCOTT COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has weakened.
moved out of the warned area. Therefore, the warning has been
cancelled.
A Tornado Watch remains in effect until 800 AM CDT for southern
Illinois...and southeastern Missouri.
&&
LAT...LON 3723 8970 3734 8977 3741 8974 3752 8922
3734 8919 3733 8925 3733 8922 3729 8920
3725 8925 3724 8946 3725 8946
TIME...MOT...LOC 0918Z 260DEG 30KT 3733 8963
$$
ILC003-181-MOC031-020945-
/O.CON.KPAH.TO.W.0009.000000T0000Z-240402T0945Z/
Union IL-Alexander IL-Cape Girardeau MO-
418 AM CDT Tue Apr 2 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR
SOUTHWESTERN UNION...NORTHWESTERN ALEXANDER AND CENTRAL CAPE
GIRARDEAU COUNTIES...
At 418 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Gordonville, or near Jackson, moving east at 35
mph. This circulation is moving into northern Cape Girardeau.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Cape Girardeau and Scott City around 425 AM CDT.
Trail Of Tears State Park around 430 AM CDT.
Ware around 435 AM CDT.
Jonesboro around 440 AM CDT.
Anna around 445 AM CDT.
Other locations impacted by this tornadic thunderstorm include Mill
Creek and East Cape Girardeau.
This includes Interstate 55 between Mile Markers 93 and 105.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3723 8970 3734 8977 3741 8974 3752 8922
3734 8919 3733 8925 3733 8922 3729 8920
3725 8925 3724 8946 3725 8946
TIME...MOT...LOC 0918Z 260DEG 30KT 3733 8963
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
JGG952
WWUS53 KPAH 020932
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
432 AM CDT Tue Apr 2 2024
ILC003-181-MOC031-020945-
/O.CON.KPAH.TO.W.0009.000000T0000Z-240402T0945Z/
Union IL-Alexander IL-Cape Girardeau MO-
432 AM CDT Tue Apr 2 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR
SOUTHWESTERN UNION...NORTHWESTERN ALEXANDER AND EAST CENTRAL CAPE
GIRARDEAU COUNTIES...
At 432 AM CDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from Ware to 6 miles north of
Olive Branch, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Anna and Jonesboro around 435 AM CDT.
Other locations impacted by these tornadic storms include Mill Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3725 8947 3747 8945 3752 8922 3734 8919
3733 8925 3733 8922 3729 8920 3725 8925
3724 8946 3725 8946
TIME...MOT...LOC 0932Z 260DEG 32KT 3747 8938 3726 8939
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
JGG532
WWUS53 KPAH 020941
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
441 AM CDT Tue Apr 2 2024
ILC003-181-MOC031-020951-
/O.EXP.KPAH.TO.W.0009.000000T0000Z-240402T0945Z/
Union IL-Alexander IL-Cape Girardeau MO-
441 AM CDT Tue Apr 2 2024
...THE TORNADO WARNING FOR SOUTHWESTERN UNION...NORTHWESTERN
ALEXANDER AND EAST CENTRAL CAPE GIRARDEAU COUNTIES WILL EXPIRE AT 445
AM CDT...
Rotation has weakend to the point the warning can be dropped for
now. Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 800 AM CDT for southern
Illinois...and southeastern Missouri.
Remember, a Severe Thunderstorm Warning still remains in effect
&&
LAT...LON 3725 8947 3747 8945 3752 8922 3734 8919
3733 8925 3733 8922 3729 8920 3725 8925
3724 8946 3725 8946
TIME...MOT...LOC 0941Z 261DEG 29KT 3748 8929 3727 8930
$$
JGGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 2, 3:46 AM CDT, 22 minutes earlier. Its key messages:
- Severe storms continue this morning, mainly from northern portions of SEMO through S Illinois to SW Indiana, with damaging winds, hail and a few spin-up tornadoes possible.
- Additional storm development remains possible from mid morning through early afternoon, mainly east of the Mississippi River, as the cold front passes. Wind gusts of 30-40 mph are possible Tuesday and Wednesday even outside of thunderstorm activity.
- Temperatures will be about 10 degrees below normal by the middle of the week in the 50s/30s. Frost and possibly freeze headlines are possible, with the best chance Friday night.
Area forecast discussion, Apr 2, 3:46 AM CDT, 22 minutes before
Area Forecast Discussion National Weather Service Paducah KY 346 AM CDT Tue Apr 2 2024 .KEY MESSAGES... - Severe storms continue this morning, mainly from northern portions of SEMO through S Illinois to SW Indiana, with damaging winds, hail and a few spin-up tornadoes possible. - Additional storm development remains possible from mid morning through early afternoon, mainly east of the Mississippi River, as the cold front passes. Wind gusts of 30-40 mph are possible Tuesday and Wednesday even outside of thunderstorm activity. - Temperatures will be about 10 degrees below normal by the middle of the week in the 50s/30s. Frost and possibly freeze headlines are possible, with the best chance Friday night. && .DISCUSSION... Issued at 342 AM CDT Tue Apr 2 2024 A surface low near or just north of St. Louis MO this morning is expected to lift north-northeastward this morning as it reaches southern Lake Michigan this afternoon. The low is expected to rapidly deepen as a deep upper-level low drops south from the northern Plains. As the low intensifies, a cold front will pass through the CWA from west to east, reaching the Mississippi River by or around 17Z. Hi-Res guidance suggest additional development will be possible by early afternoon across portions of western KY, southern IL into southwest IN. It does look like there may be enough of a gap between this mornings convection and the afternoon frontal passage to bring a second round of strong to severe storms. Dewpoints ahead of the cold front are expected to remain in the mid 60s, which is plenty moist for severe weather. Around 1500 J/kg of instability is forecast ahead of the front with wind shear values around 40 to 50 kts! This combination, especially with any breaks in the cloud cover, will lead to an increased risk for organized severe weather from western KY to southern IL and points east. All modes of severe weather are possible with shear vectors oriented orthogonal to the cold front. 0-3 km shear vectors are also around 30-40 kts with a good portion of that perpendicular to the line of storms again leading to bowing along the line and spin-ups. Helicity is is progged to be around 200-300 m2/s2, indicating a good possibility of rotating updrafts/supercells! All this has led to SPC issuing an enhanced risk of severe weather for western KY into southwest IN, where the the aforementioned ingredients overlap. Very heavy downpours will be possible with at least an isolated threat of flash flooding. Outside of thunderstorms, winds are expected to remain fairly gusty out of the south this morning before shifting to the west then northwest this afternoon and tonight. Gusts as high as 25 to 30 mph will be possible today before possibly gusting as high as 40 mph on Wednesday on cold air advection. The broad upper-level low will be centered over Lake Michigan Wednesday as vort lobes rotate through the CWA. The combination of increased moisture, forcing and weak instability will result in another round of showers and some thunderstorms by Wednesday afternoon. This will be a much cooler system with high temperatures only in the 40s and low 50s! Again, wind gusts throughout the day could be as high as 40 mph, even outside of any thunderstorm activity. The troughing pattern will remain in place across the area through Thursday night, keeping much cooler temperatures in place along with a few showers and increased cloud cover. It may be cold enough that a few wet snow flakes may mix in over southwest IN late Wednesday night into early Thursday morning. No real impacts expected from that. If there is any clearing, there could be some frost or possibly a freeze Thursday night and especially Friday night. Brief ridging will slide through the area Friday night into through Saturday night bringing a break in the cloud cover and also in the precipitation chances. Temperatures will only warm to the upper 50s and low 60s. Looking toward the Sunday/Monday time period the next low is expected to shift across the central Plains as a frontal boundary shifts through the CWA from west to east. The frontal passage looks to be during the day Sunday into Sunday evening, leading to the next chance for rain across the CWA. There are significant model differences in exactly where the low treks after Sunday night, so there continues to be some question as to how much cloud cover lingers for the eclipse on Monday. The latest EC would suggest clearing across a good portion of the CWA; however, the GFS is farther south and more progressive with the low...bringing more cloud cover. The next few model runs will help to get a better handle on the weather for early next week! && .AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/... Issued at 647 PM CDT Mon Apr 1 2024 MVFR ceilings will develop northward across the region this evening, then scattered SHRA/TSRA will move eastward across the region in the overnight to early morning hours. Brief IFR visibilities and lower MVFR ceilings will be possible as the convection passes. There is a possibility of very strong winds (>50kts) with the storms. Ceilings will climb to VFR levels by midday over most of the region. South winds will gust 15-20kts this evening, and then increase to 20-25kts overnight into the morning. As a cold front approaches and passes, west southwest winds will gust 20-30kts at times. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...None. MO...None. IN...None. KY...None. &&
In the hours before
Special weather statement, Apr 2, 1:26 AM CDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Paducah KY
126 AM CDT Tue Apr 2 2024
MOZ076-020645-
Perry MO-
126 AM CDT Tue Apr 2 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN PERRY COUNTY
THROUGH 145 AM CDT...
At 126 AM CDT, Doppler radar was tracking a strong thunderstorm over
Park Hills, or over Desloge, moving southeast at 65 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northwestern Perry
County.
This includes Interstate 55 between Mile Markers 136 and 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3788 8985 3760 9013 3761 9015 3764 9015
3768 9010 3782 9000 3787 8994 3787 8990
3788 8988
TIME...MOT...LOC 0626Z 301DEG 56KT 3785 9048
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 2, 3:46 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Paducah KY
346 AM CDT Tue Apr 2 2024
ILZ075>077-081>083-020930-
White IL-Edwards IL-Franklin IL-Hamilton IL-Jefferson IL-Wayne IL-
346 AM CDT Tue Apr 2 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN WHITE...WAYNE...
SOUTHEASTERN JEFFERSON...NORTHWESTERN EDWARDS...NORTHERN HAMILTON AND
NORTHEASTERN FRANKLIN COUNTIES THROUGH 430 AM CDT...
At 346 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Clay City to Benton. Movement was east at
40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Fairfield, Mcleansboro, Wayne City, Cisne, Dahlgren, Jeffersonville,
Sims, Mill Shoals, Springerton, Mount Erie, Golden Gate, and Belle
Prairie City.
This includes Interstate 64 in Illinois between Mile Markers 92 and
114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 AM CDT for south central
and southeastern Illinois.
&&
LAT...LON 3860 8815 3857 8815 3857 8801 3808 8844
3808 8885 3861 8841
TIME...MOT...LOC 0846Z 255DEG 33KT 3863 8838 3800 8890
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
DWThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 1:26 AM CDT | Special Weather Statement | PAH | Perry | 19 min |
| Apr 2, 2:04 AM CDT | Severe Thunderstorm Warning | PAH | Perry | 41 min |
| Apr 2, 2:25 AM CDT | Tornado Warning | PAH | Perry | 35 min |
| Apr 2, 3:25 AM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Wayne | 50 min |
| Apr 2, 3:46 AM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Cape Girardeau, Perry, Wayne | 44 min |
| Apr 2, 3:59 AM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Cape Girardeau, Perry, Scott, Stoddard | 46 min |
| Apr 2, 4:12 AM CDT | Severe Thunderstorm Warning | PAH | Perry | 33 min |
| Apr 2, 4:29 AM CDT | Tornado Warning | PAH | Mississippi, Scott | 19 min |
| Apr 2, 4:35 AM CDT | Severe Thunderstorm Warning | PAH | Mississippi, Scott | 40 min |
| Apr 2, 4:43 AM CDT | Severe Thunderstorm Warning | PAH | Mississippi, New Madrid, Scott | 47 min |
| Apr 2, 11:58 AM CDT | Severe Thunderstorm Warning | PAH | Cape Girardeau | 47 min |
| Apr 1, 11:26 PM CDT | Severe Thunderstorm Warning | PAH | Jefferson, Wayne | 20 min |
| Apr 2, 2:21 AM CDT | Tornado Warning | PAH | Perry | 39 min |
| Apr 2, 2:58 AM CDT | Severe Thunderstorm Warning | PAH | Franklin, Hamilton, Jackson, Jefferson, Perry, Wayne | 47 min |
| Apr 2, 3:19 AM CDT | Tornado Warning | PAH | Jefferson | 26 min |
| Apr 2, 3:46 AM CDT | Special Weather Statement | PAH | Hamilton, Wayne | 44 min |
| Apr 2, 4:07 AM CDT | Severe Thunderstorm Warning | PAH | Edwards, Wabash, Wayne | 38 min |
| Apr 2, 4:18 AM CDT | Tornado Warning | PAH | Edwards, Wabash, Wayne | 30 min |
| Apr 2, 4:36 AM CDT | Severe Thunderstorm Warning | PAH | Edwards, Wabash | 39 min |
| Apr 2, 4:49 AM CDT | Tornado Warning | PAH | Johnson, Pope, Saline, Williamson | 26 min |
| Apr 2, 4:57 AM CDT | Severe Thunderstorm Warning | PAH | Edwards, Hamilton, Wabash, Wayne, White | 48 min |
| Apr 2, 4:59 AM CDT | Tornado Warning | PAH | Johnson, Massac, Pope, Pulaski | 26 min |
| Apr 2, 5:00 AM CDT | Tornado Warning | PAH | Massac, Pope, Pulaski | 26 min |
| Apr 2, 5:08 AM CDT | Tornado Warning | PAH | Massac | 22 min |
| Apr 2, 5:11 AM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Hamilton, Hardin, Johnson, Massac, Pope and 2 more | 64 min |
| Apr 2, 5:18 AM CDT | Tornado Warning | PAH | Gallatin, Hardin, Pope, Saline | 27 min |
| Apr 2, 5:26 AM CDT | Tornado Warning | PAH | Gallatin, White | 34 min |
| Apr 2, 5:28 AM CDT | Tornado Warning | PAH | White | 32 min |
| Apr 2, 5:31 AM CDT | Tornado Warning | PAH | Gallatin | 29 min |
| Apr 2, 12:30 PM CDT | Severe Thunderstorm Warning | PAH | Franklin, Jackson, Johnson, Union, Williamson | 30 min |
| Apr 2, 12:55 PM CDT | Severe Thunderstorm Warning | PAH | Johnson, Pope, Saline, Williamson | 16 min |
| Apr 2, 12:59 PM CDT | Special Weather Statement | PAH | Hamilton, White | 46 min |
| Apr 2, 1:31 PM CDT | Special Weather Statement | PAH | Gallatin, Saline | 29 min |
Nearby
Tornado Warnings in Missouri, 2024Tornado Warnings in Illinois, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.